A Wilf-Zeilberger Approach to Sums of Choi, Zörnig and Rathie

Published in: Quaestiones Mathematicae
Volume 33, issue 3, 2010 , pages: 341–346
DOI: 10.2989/16073606.2010.507325
Author(s): Samantha DahlbergDepartment of Mathematics, USA, Timothy FerdinandsDepartment of Mathematics and Statistics, USA, Akalu TeferaDepartment of Mathematics, USA


In this paper we present elegant and elementary proofs of identities that involve sums of the type in the title using Zeilberger's algorithm and the Wilf-Zeilberger proof style.

Get new issue alerts for Quaestiones Mathematicae